# SDR GTIA2022010636208

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 20,076 hours, 8,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR SMELLED IN COCKPIT DURING DECENT SMELL WENT AWAY AFTER TURNING OFF PACK #1 -PERFORMED DECONTAMINATION OF #1 PACK PER AMM 21-00-00. WITH ENG #1 & APU NO ODOR AT THIS TIME.
